Lie algebraic factorization of multivariable evolution operators: Convergence theorems for the canonical case

Metin Demiralp, Herschel Rabitz

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

This work is devoted to establishing the convergence theorems for the canonical case of the Lie algebraic factorization of multivariable evolution operators. The definition and various properties of the ξ-approximants are given in a companion pager. The theorems presented in this paper give some sufficient conditions for the convergence of the ξ-approximant sequences. Proofs are given for a specific region of the variable space appearing in the Lie operator and the theorems are useful for many practical applications.

Original languageEnglish (US)
Pages (from-to)333-346
Number of pages14
JournalInternational Journal of Engineering Science
Volume31
Issue number2
DOIs
StatePublished - Feb 1993

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Lie algebraic factorization of multivariable evolution operators: Convergence theorems for the canonical case'. Together they form a unique fingerprint.

  • Cite this